نمایش مختصر رکورد

dc.contributor.authorFadaei, Somayehen_US
dc.contributor.authorNajafzadeh, Shahramen_US
dc.contributor.authorEbadian, Alien_US
dc.date.accessioned1402-04-14T10:07:42Zfa_IR
dc.date.accessioned2023-07-05T10:07:43Z
dc.date.available1402-04-14T10:07:42Zfa_IR
dc.date.available2023-07-05T10:07:43Z
dc.date.issued2023-05-01en_US
dc.date.issued1402-02-11fa_IR
dc.date.submitted2022-08-03en_US
dc.date.submitted1401-05-12fa_IR
dc.identifier.citationFadaei, Somayeh, Najafzadeh, Shahram, Ebadian, Ali. (2023). A Subclass of bi-univalent functions by Tremblay differential operator satisfying subordinate conditions. Journal of Mahani Mathematical Research Center, 12(2), 431-441. doi: 10.22103/jmmr.2023.20022.1312en_US
dc.identifier.issn2251-7952
dc.identifier.urihttps://dx.doi.org/10.22103/jmmr.2023.20022.1312
dc.identifier.urihttps://jmmrc.uk.ac.ir/article_3602.html
dc.identifier.urihttps://iranjournals.nlai.ir/handle/123456789/1000517
dc.description.abstractIn this paper, we introduce a newly defined  subclass $\mathcal{S}_{\Sigma}(\vartheta,\gamma,\eta;\varphi) $ of bi-univalent functions by using the Tremblay differential operator satisfying subordinate conditions in the unit disk. Moreover, we use the Faber polynomial expansion to derive bounds for the Fekete-Szego problem and first two \emph{Taylor-Maclaurin coefficients} $|a_2|$ and $|a_3|$ for functions of this class.en_US
dc.format.extent337
dc.format.mimetypeapplication/pdf
dc.languageEnglish
dc.language.isoen_US
dc.relation.ispartofJournal of Mahani Mathematical Research Centeren_US
dc.relation.isversionofhttps://dx.doi.org/10.22103/jmmr.2023.20022.1312
dc.subjectAnalytic functionen_US
dc.subjectBi-univalent functionen_US
dc.subjectCoefficient estimatesen_US
dc.subjectFaber polynomial expansionen_US
dc.subjectTremblay fractional derivative operatoren_US
dc.titleA Subclass of bi-univalent functions by Tremblay differential operator satisfying subordinate conditionsen_US
dc.typeTexten_US
dc.typeResearch Paperen_US
dc.contributor.departmentDepartment of Mathematics, Payame Noor University, P.O.Box 19395-3697, Tehran, Iranen_US
dc.contributor.departmentDepartment of Mathematics, Payame Noor University, P.O.Box 19395-3697, Tehran, Iranen_US
dc.contributor.departmentDepartment of Mathematics, Urmia University, Urmia, Iranen_US
dc.citation.volume12
dc.citation.issue2
dc.citation.spage431
dc.citation.epage441
nlai.contributor.orcid0000-0001-6483-2680
nlai.contributor.orcid0000-0002-8124-8344
nlai.contributor.orcid0000-0003-4067-6729


فایل‌های این مورد

Thumbnail

این مورد در مجموعه‌های زیر وجود دارد:

نمایش مختصر رکورد